# SDR REXA2018122131308

- Difficulty date: November 23, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AISLE SEAT TRACK STICK 2 HAS CORROSION SPOTS, IN THE CABIN. 	REMOVED AND REPLACED WITH NEW SEAT TRACK IAW CRJ 900 AMM 53-00-49 REF
AAR W/O 1016374 / 2000-0263 S #6702453 FOR MAT ID.                   
                          AAR-R S/M 4
